Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Stability of linear second-order equations with time-varying coefficients

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Walker, J.A. ; Northwestern University, Department of Mechanical Engineering & Astronautical Sciences, Evanston, USA

Two sets of sufficient conditions are presented for the asymptotic stability of linear second-order equations having two time-varying coefficients. These conditions represent a weakening of those obtained by Starzinski, and this point is illustrated by simple examples.

Published in:

Electronics Letters  (Volume:4 ,  Issue: 8 )